# SDR AALA201909169046

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 59,889 hours, 22,955 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE AFT ENGINE MOUNT TOP OUTBOARD INNER PIN HAS PITTING. REPLACED PIN PER AMM 71-22-11-400-800.
